Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Banshchikova, Maria Alexandrovna

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:37
Abstract pages:93
References:16
Associate professor
Candidate of physico-mathematical sciences

https://www.mathnet.ru/eng/person203714
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru Citations
2024
1. M. A. Banshchikova, O. M. Syusina, “Nonlinearity in the inverse problems of orbital dynamics using the example of potentially hazardous asteroids and outer satellites of Jupiter”, TMF, 220:1 (2024),  13–24  mathnet  mathscinet; Theoret. and Math. Phys., 220:1 (2024), 1070–1079  scopus

Organisations
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024